# SDR 2HGR202306130001

- Difficulty date: May 25, 2023
- Submitted: June 13, 2023
- Operation: General aviation
- Filed by: Hangar One of California Inc, repair station 2HGR264B
- Aircraft: N825SG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5146
- Aircraft time: 7,865 hours, 4,493 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE OFF PHASE FROM APF TO CRQ, THE CREW NOTICED A "DOOR UNLOCKED" ANNUNCIATOR, THE CREW ABORTED THE TAKE AND TAXIED BACK TO THE FBO. CREW TESTED DOOR LOCKING MECHANISM AND WAS NOT ABLE TO DUPLICATE THE "DOOR UNLOCKED" ANNUNCIATOR, WHILE DOING ONE MORE WALKAROUND  THE CREW NOTICED THE LEFT SIDE TIRES WERE DEFLATED. A FEW INTERNAL PARTS ON THE MED LATCHING MECHANISM WERE REPLACED BY JET EAST AS A PREVENTIVE ACTION.
